Burning Pain in RA
As for you feet and ankles...my feet often feel like they are standing in fire. That is definitely RA pain, the burning. Standing in fire is the only way I can describe the incredible pain that is like nothing else. Again I have had patches of this...at times it would be bad and then other times it is better.
Sorry, can't help with the Sure Click Pens as I have never used one.
Dotti, I can ditto everything Cordy says. I also have the burning pain in my hands and wrists. It is the inflamation. I am sorry, as this is probably not a thing you want to hear.
Hi Dotti. I have burning in both my wrists and hands as that's where the damage is. As far as fatigue goes, Remicade has really helped me in that regard. I still get tired late afternoon, but nothing like before. I used to be on Humira and my husband would "shoot" me with the pen. It's very simple but I won't lie to you. It burns like the dickens. It only lasts for a few seconds though and it's nothing you can't handle.
Hope you feel better soon.Hello Dotti,
I have been diagnosed for only a little bit over a year. I have dealt with incredible fatigue. It was to the point that I had to go out to my car and close my eyes between classes (I am a teacher). I have been on Provigil and Adderall and they of the 2 Provigil is the best. I still try to get a nap in every day, even with the meds.
I have had the burning pains in my feet and wrist, but Lyrica has helped with that.
I'm awaiting my diagnosis Monday. I have pain in my ankles and toes mainly at night when I go to bed. During the day, it's my wrists and thumbs. WHen I wakeup, it's the finger joints.
That said, I don't suffer pain, at least not yet, like a number of people here do. I count my blessings.
I'm very fatigued. Start of school which means a lot of planning coupled with insomnia, a medicine to counter the insomnia, and pains at night when I try to sleep.
What's worst to me are the memory issues I'm experiencing. I think it's the trazodone for sleep, but I'm used to operating off an IQ over 130. I'm not used to forgetting things and wondering what I'm doing. That bothers me as much as anything to be honest.
Dotti, I also have a lot of burning pain in my hands, arms and feet as well as the exhausted feeling after sleeping 7 hours. Lyrica, which is for nerve pain, has really helped the burning pain, but it is hard medication to get used to and you have to start taking it slowly.
When I took Enbrel, I used the sure-click pens. They were very easy to use, but like someone else said, it does burn while the Enbrel goes in. I used to count the second til it stopped to give me something to do to distract myself.Hi dottie,and wELCOME!! Oh my gosh , yes the 'burning' sensation is a part of our pain. The meds do often make us feel tired, but then when it calms down the RA we can have 'normal' periods. I'm not sure in your case if it is the meds, the RA or you may not be sleeping well? I take some prednisone (5mgs) and am not always sleeping very well. I'm sorry to say this is all part of our lives. I 'wait' to take my methotrexate some times hoping for relief from the pain and stiffness, that's every Tuesday, then....a couple of days after taking it I feel sorta crummy. I take the Remicade once a month and feel sleepy and tired after that medication. I don't plan to do to much the next day or two after. So you see it seems to be one thing or the other we are dealing with. We all have to sort out our lives and do the best we can with this stuff! This should be more 'clinical' but it is the best I know how to explain my life living 'with' RA. I don't have a lot of pain right now, gratefully, but my left foot does burn on the bottom after walking the beach. Fibro on top of RA must be very confusing. I'm glad you are posting. We are here 24/7! LyndaDear Dotti, I am sorry to hear that you are in pain and dealing with fatigue as well. I can relate to both. I also have RA and fibro. This summer, I was able to sleep as long as I wanted. For several weeks, I slept 12 - 13 hours a night. I actually found that I felt a lot better when I limited my sleep to about 9 hours a night (10 max). I don't know why that helped, but I had more energy throughout the day. I always feel the need to fall asleep around 3 pm, and often allow myself a short cat-nap (on the chair, never the bed or I'd be sleeping until the next morning). I have heard about provigil and think I will talk to my rhuematologist about it soon. I hope you are feeling better soon. Love, Juliah